MAUDE Adverse Event Report: ENCORE MEDICAL L.P. KNEE GUIDE; CUT-GUIDE, EM TIBIA MI

ENCORE MEDICAL L.P. KNEE GUIDE; CUT-GUIDE, EM TIBIA MI
Catalog Number 801-01-650
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Instrument failure - fixations screw broke off during the surgery.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
1644408-2021-01351 was reassessed and determined to be non-reportable.

Brand Name
KNEE GUIDE
Common Device Name
CUT-GUIDE, EM TIBIA MI
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
kiersten soderman
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key12902201
Report Number1644408-2021-01351
Device Sequence Number14782347
Product Code FZX
UDI-Device Identifier00888912131940
UDI-Public(01)00888912131940
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number801-01-650
Device Lot Number51584L16
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date11/30/2021
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale
Patient Weight76 KG